Alert archive / Alabama / Red Flag Warnings in 2010
Red Flag Warning 57, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Oct 2, 2010, 1:20 PM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Oct 3, 2010, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2010, 1:20 PM CDT (18:20 UTC)
- In effect from
- Oct 3, 2010, 12:00 PM CDT
- Expired
- Oct 3, 2010, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.3 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1317 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
307 WWUS84 KMOB 021820 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 120 PM CDT SAT OCT 2 2010 ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM CDT THIS EVENING FOR SOUTHEAST MISSISSIPPI...THE NORTHWEST FLORIDA PANHANDLE...AND A PORTION OF SOUTHWEST ALABAMA FOR A LONG DURATION OF CRITICALLY LOW HUMIDITY... ...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON TO 6 PM CDT SUNDAY FOR THE NORTHWEST FLORIDA PANHANDLE...AND SOUTHWEST ALABAMA FOR A LONG DURATION OF CRITICALLY LOW HUMIDITY AND GUSTY NORTHERLY WINDS... ...A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR SOUTHEAST MISSISSIPPI FOR THE POTENTIAL OF A LONG DURATION OF CRITICALLY LOW HUMIDITY... .A COLD FRONTAL PASSAGE TONIGHT AND HIGH PRESSURE BUILDING IN ITS WAKE BRINGS A REINFORCEMENT TO THE DRY WEATHER CONDITIONS OVER THE NORTHERN GULF COAST THROUGH THE WEEKEND. ALZ051>053-061>064-FLZ001>006-031130- /O.UPG.KMOB.FW.A.0051.101003T1700Z-101003T2300Z/ /O.NEW.KMOB.FW.W.0057.101003T1700Z-101003T2300Z/ /O.CON.KMOB.FW.W.0056.000000T0000Z-101002T2300Z/ CHOCTAW-WASHINGTON-CLARKE-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 120 PM CDT SAT OCT 2 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS NOW ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT SUNDAY. THE FIRE WEATHER WATCH FOR SUNDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. LATEST FORECASTS INDICATE LOWEST AFTERNOON HUMIDITIES MOVING INTO CRITICAL LEVELS OVER THE WARNING AREA. DAYTIME HUMIDITIES OF 25 TO 30 PERCENT TODAY ARE FORECAST TO BE LOWER ON SUNDAY...RANGING FROM 23 TO 28 PERCENT THEN. GUSTY NORTHERLY WINDS ON SUNDAY WILL COMBINE WITH LOW HUMIDITY TO ELEVATE THE FIRE DANGER FURTHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. && $$ ALZ054>060-031130- /O.UPG.KMOB.FW.A.0051.101003T1700Z-101003T2300Z/ /O.NEW.KMOB.FW.W.0057.101003T1700Z-101003T2300Z/ WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 120 PM CDT SAT OCT 2 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS NOW ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT SUNDAY. THE FIRE WEATHER WATCH FOR SUNDAY IS NO LONGER IN EFFECT. LATEST FORECASTS INDICATE LOWEST AFTERNOON HUMIDITIES MOVING INTO CRITICAL LEVELS OVER THE WARNING AREA. DAYTIME HUMIDITIES ARE FORECAST TO RANGE FROM 23 TO 28 PERCENT SUNDAY. GUSTY NORTHERLY WINDS ON SUNDAY WILL COMBINE WITH LOW HUMIDITY TO ELEVATE THE FIRE DANGER FURTHER. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. $$ MSZ067-075-076-078-079-031130- /O.CON.KMOB.FW.W.0056.000000T0000Z-101002T2300Z/ /O.CON.KMOB.FW.A.0051.101003T1700Z-101003T2300Z/ WAYNE-PERRY-GREENE-STONE-GEORGE- 120 PM CDT SAT OCT 2 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. LATEST FORECASTS INDICATE LOWEST AFTERNOON HUMIDITIES MOVING INTO CRITICAL LEVELS OVER THE WARNING AREA. DAYTIME HUMIDITIES OF 25 TO 30 PERCENT TODAY ARE FORECAST TO BE LOWER ON SUNDAY...RANGING FROM 23 TO 28 PERCENT THEN. GUSTY NORTHERLY WINDS ON SUNDAY COULD COMBINE WITH LOW HUMIDITY TO ELEVATE THE FIRE DANGER FURTHER. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. THE FIRE WEATHER WATCH ON SUNDAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
605 WWUS84 KMOB 031049 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 549 AM CDT SUN OCT 3 2010 ...A RED FLAG WARNING IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE... ...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE... .DISCUSSION...DRIER AND COOLER AIR FLOWS INTO THE REGION TODAY IN THE WAKE OF A COLD FRONT. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES ACROSS THE AREA BOTH THIS AFTERNOON AND MONDAY AFTERNOON. AN EXTENDED PERIOD OF DRY WEATHER WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK. MSZ067-075-076-078-079-040300- /O.UPG.KMOB.FW.A.0051.101003T1700Z-101003T2300Z/ /O.NEW.KMOB.FW.A.0052.101004T1700Z-101004T2300Z/ /O.EXA.KMOB.FW.W.0057.101003T1700Z-101003T2300Z/ WAYNE-PERRY-GREENE-STONE-GEORGE- 549 AM CDT SUN OCT 3 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES THIS AFTERNOON AND MONDAY AFTERNOON. GUSTY NORTHERLY WINDS THIS AFTERNOON WILL COMBINE WITH LOW HUMIDITY TO FURTHER ELEVATE THE FIRE DANGER. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ051>064-FLZ001>006-040300- /O.NEW.KMOB.FW.A.0052.101004T1700Z-101004T2300Z/ /O.CON.KMOB.FW.W.0057.101003T1700Z-101003T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 549 AM CDT SUN OCT 3 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES THIS AFTERNOON AND MONDAY AFTERNOON. GUSTY NORTHERLY WINDS THIS AFTERNOON WILL COMBINE WITH LOW HUMIDITY TO FURTHER ELEVATE THE FIRE DANGER. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
455 WWUS84 KMOB 031830 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 130 PM CDT SUN OCT 3 2010 ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM CDT THIS EVENING FOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FOR LOW HUMIDITY... ...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FOR THE POTENTIAL LONG DURATION OF VERY LOW HUMIDITY... .DISCUSSION...HIGH PRESSURE BRINGS A DRY AIRMASS TO THE REGION WHICH LOOKS TO PERSIST THROUGH THE WEEK. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-041130- /O.CON.KMOB.FW.W.0057.000000T0000Z-101003T2300Z/ /O.CON.KMOB.FW.A.0052.101004T1700Z-101004T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 130 PM CDT SUN OCT 3 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. DUE TO BETTER AFTERNOON MIXING...RELATIVE HUMIDITY VALUES LOOK TO DROP TO BETWEEN 24 AND 29 PERCENT THIS AFTERNOON OVER THE FLORIDA PANHANDLE AND 29 TO 34 PERCENT OVER SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. GUSTY NORTHERLY WINDS THIS AFTERNOON WILL COMBINE WITH LOW HUMIDITY TO FURTHER ELEVATE THE FIRE DANGER. ON MONDAY...LOWEST HUMIDITY VALUES AROUND 25 PERCENT ARE FORECAST. A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. LOW HUMIDITY THAT MAY COMBINE WITH WINDS OF 10 MPH AND HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF UNCONTAINED FIRE. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. THE FIRE WEATHER WATCH FOR MONDAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 2, 12:35 PM CDT, 45 minutes earlier.
Area forecast discussion, Oct 2, 12:35 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1235 PM CDT SAT OCT 02 2010
.AVIATION UPDATE FOR 02/18Z...OTHER THAN POSSIBLY A FEW AFTERNOON
CU...NOT EXPECTING ANY CLOUDS UNTIL SOME PATCHES OF MID CLOUDS WITH
THE FRONT LATER THIS EVENING AND NIGHT. POSSIBLY SOME BRIEF MID
LEVEL CEILINGS WITH THE FRONTAL BAND...ALONG WITH SOME BRIEFLY GUSTY
WINDS. OTHERWISE VFR INTO THE FIRST OF THE WEEK...OR LONGER. /11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 83 53 76 48 / 00 00 00 00
PENSACOLA 84 59 80 51 / 00 00 00 05
DESTIN 83 61 81 53 / 00 00 00 00
EVERGREEN 83 47 76 41 / 00 00 00 05
WAYNESBORO 82 49 75 40 / 00 00 00 00
CAMDEN 83 48 74 42 / 00 00 00 05
CRESTVIEW 84 49 79 41 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: CHOCTAW...CLARKE...LOWER BALDWIN...LOWER
MOBILE...UPPER BALDWIN...UPPER MOBILE...AND WASHINGTON.
FIRE WEATHER WATCH FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...FIRE WEATHER WATCH FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
RED FLAG WARNING FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...SMALL CRAFT ADVISORY FROM 1 AM SUNDAY TO 1 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Oct 2, 5:00 AM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT SAT OCT 2 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-031200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CDT SAT OCT 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT MODERATE TO STRONG NORTHERLY WINDS OVER THE MARINE AREA WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR LATE TONIGHT. A RED FLAG WARNING IS IN EFFECT FOR WESTERN PARTS SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MODERATE TO STRONG OFFSHORE WINDS OVER THE MARINE AREA WILL CONTINUE TO GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT...PARTICULARLY DURING THE OVERNIGHT AND EARLY MORNING HOURS. A SMALL CRAFT ADVISORY IS IN EFFECT ON SUNDAY...CONTINUING THROUGH MONDAY MORNING. A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTHWEST ALABAMA AND NORTHWEST FLORIDA ON MONDAY DUE TO LOW AFTERNOON RELATIVE HUMIDITY VALUES. AFTERNOON RELATIVE HUMIDITY VALUES WILL HAVE TO BE CLOSELY MONITORED THROUGH MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE STORMS WILL NOT BE REQUIRED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 4:54 AM CDT | Small Craft Advisory | MOB | 4 days |
Nearby
Red Flag Warnings in Alabama, 2010Red Flag Warnings in Mississippi, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.